# SDR 96ZZZX1756

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1138
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Part number: 1506376101
- Condition: Failed
- Location: Nlg
- Component: 1516855203
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIA - FLT APW240 - KBO TO MIA - NOSE GEAR FAILED TO EXTEND INTO MIA.  NOSE GEAR EXTENDED USING ALTERNATE EXT.  ON GROUND, NLG UPLOCK ACTUATOR REPLACED.  A/C RELEASED INTO SERVICE, NO FURTHER INCIDENTS.
